# SDR IPXA2014061183268

- Difficulty date: May 13, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 68,173 hours, 11,249 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4C INSPECTION, RT WING STRINGER 15 IS CRACKED AT STA XORS 433-455.  REPAIRED STRINGER IAW EA 011-5710-01-A5382, REV I/R AND EO MD11-5710-54618-A.
